Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 58, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 17, 2015, 8:26 PM CDT for Rogers County, Tulsa County, Oklahoma. It took effect at Jun 18, 2015, 3:08 PM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2015, 8:26 PM CDT (01:26 UTC)
- In effect from
- Jun 18, 2015, 3:08 PM CDT
- Expired
- Jun 20, 2015, 4:00 AM CDT
- In force
- 37 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Collinsville (CVLO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 17, 6:30 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 17, 6:30 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUN 17 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO IMPACT THE
FORECAST AREA THROUGH THE NEXT 24 HOURS WITH AREAS OF MODERATE TO
HEAVY RAIN RESULTING IN MVFR/IFR CONDITIONS. IFR VISIBILITY LIKELY
IN HEAVY RAIN BANDS. SOME THUNDER REMAINS POSSIBLE BUT COVERAGE
SHOULD REMAIN TOO LIMITED TO INCLUDE IN THE FORECAST. EAST WINDS
WILL CONTINUE TO INCREASE AND SHIFT MORE SOUTHEAST-SOUTH AFTER 12Z
THURSDAY WITH SOME GUSTS OVER 25 KNOTS LIKELY.
&&
.PREV DISCUSSION... /ISSUED 243 PM CDT WED JUN 17 2015/
DISCUSSION...
CENTER OF CIRCULATION FROM REMNANTS OF TROPICAL STORM BILL CURRENTLY
LIFTING NORTH JUST WEST OF THE FTW/DFW METROPLEX. BANDS OF
HEAVIER RAIN CONTINUE ACROSS SOUTHEAST OKLAHOMA IN ASSOCIATION
WITH SYSTEM. A FEW BREAKS IN THE CLOUD COVER HAS ALLOWED ENOUGH
SURFACE HEATING FOR ATMOSPHERE TO BECOME MODERATELY UNSTABLE BOTH
AHEAD AND BEHIND THE MAIN BAND. LOW LEVEL WIND FIELDS WILL CONTINUE
TO INCREASE THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA...SPREADING
INTO WEST CENTRAL ARKANSAS AS SYSTEM LIFTS NORTH. THIS WILL
PROVIDE AT LEAST A LIMITED CHANCE FOR ISOLATED TORNADOES/MARGINALLY
SEVERE WINDS FOR THE REMAINDER OF THIS AFTERNOON AND EVENING.
MAIN THREAT WILL CONTINUE TO BE THE HEAVY RAINFALL/FLASH FLOODING
AS TROPICAL SYSTEM TRACKS VERY SLOWLY ACROSS NORTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS THURSDAY INTO THURSDAY NIGHT. WIDESPREAD
3 TO 7 INCH RAINFALL TOTALS WILL BE LIKELY WITH LOCALLY AROUND 10
INCHES POSSIBLE. AT THIS TIME IT APPEARS THAT THE HEAVIEST
RAINFALL WILL FALL ALONG AND JUST SOUTH OF THE INTERSTATE 44
CORRIDOR WITH AXIS EXTENDING INTO NORTHWEST ARKANSAS. THIS WILL
LIKELY LEAD TO SIGNIFICANT...LIFE THREATENING FLASH FLOODING AND
MAIN-STEM RIVER FLOODING.
REMNANT LOW EXPECTED TO SHIFT NORTHEAST INTO NORTH CENTRAL ARKANSAS
DURING THE DAY FRIDAY WITH THE HEAVY RAINFALL THREAT ENDING FROM
WEST TO EAST. BOTH THE GFS/ECMWF MODELS ARE IN FAIRLY GOOD
AGREEMENT WITH THIS SCENARIO...ALTHOUGH THE NAM IS A LITTLE SLOWER
WITH OVERALL PROGRESSION OF SYSTEM. UPPER RIDGE AXIS WILL BEGIN
TO BUILD OVER THE SOUTHERN PLAINS THIS WEEKEND INTO EARLY NEXT
WEEK WITH A MUCH NEEDED EXTENDED DRY PERIOD.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...14Hazardous weather outlook, Jun 17, 5:12 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 512 PM CDT WED JUN 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 512 PM CDT WED JUN 17 2015 ...POTENTIAL LIFE THREATENING FLOOD EVENT DEVELOPING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. FLASH FLOOD. RISK...CRITICAL. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING...CONTINUING THROUGH THURSDAY. AREA AT GREATEST RISK...JUST SOUTH OF INTERSTATE 44 CORRIDOR. TORNADO. RISK...LIMITED. AREA...GENERALLY EAST OF A LINE FROM MIAMI TO MCALESTER. ONSET...ONGOING. DISCUSSION... WIDESPREAD RAINFALL WILL CONTINUE ACROSS THE REGION TONIGHT THROUGH THURSDAY ASSOCIATED WITH SLOW MOVING TROPICAL SYSTEM BILL. EXCESS RAINFALL IS EXPECTED JUST SOUTH OF THE INTERSTATE 44 CORRIDOR WITH THIS SYSTEM...WITH LOCALIZED AMOUNTS WITHIN THIS ZONE REACHING THE 10 TO 14 INCH RANGE. THIS AMOUNT OF RAINFALL WILL CAUSE WIDESPREAD EXTENSIVE FLOODING WITH MAY PROVE LIFE THREATENING IN SOME INSTANCES. RAINFALL AMOUNTS ACROSS SOUTHEAST OKLAHOMA THROUGH NORTHWEST ARKANSAS AND NORTH OF INTERSTATE 44 ARE MORE LIKELY IN THE 3 TO 6 INCH RANGE. AGAIN...THIS AMOUNT OF RAINFALL WILL LIKELY CAUSE FLOODING ISSUES. MANY RIVERS AND LAKES REMAIN FULL FROM THE HEAVY RAINFALL THAT OCCURRED DURING THE MONTH OF MAY. THE ADDITIONAL HEAVY RAINFALL WITH THIS SYSTEM WILL CAUSE RAPID RISES ON SOME RIVERS... AND SIGNIFICANT RISES CAN BE EXPECTED ON AREA LAKES. AN ADDITIONAL HAZARD OVERNIGHT WILL BE ISOLATED SEVERE WEATHER WITH BRIEF TORNADOES POSSIBLE WITHIN THIS TROPICAL ENVIRONMENT. THE RISK OF SEVERE WEATHER WILL PERSIST THROUGH THE OVERNIGHT HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... HEAVY RAINFALL WILL BE ONGOING THURSDAY AND PERSIST THROUGH THURSDAY NIGHT INTO FRIDAY. WIDESPREAD FLOODING WILL EITHER DEVELOP OR WORSEN THURSDAY THROUGH THURSDAY NIGHT. THE TROPICAL RAINFALL WILL GRADUALLY DECREASE IN COVERAGE ON FRIDAY. DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES ARE EXPECTED FROM THE WEEKEND THROUGH EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 17, 4:33 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT WED JUN 17 2015
OKZ070-071-172215-
MCINTOSH OK-MUSKOGEE OK-
433 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
CENTRAL MUSKOGEE
AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
WARNER...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RENTIESVILLE...WARNER AND OKTAHA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3554 9554 3566 9540 3546 9525 3542 9532
TIME...MOT...LOC 2132Z 134DEG 16KT 3548 9532Special weather statement, Jun 17, 4:44 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT WED JUN 17 2015
OKZ076-172230-
LE FLORE OK-
444 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF BIG CEDAR...MOVING NORTH AT 30 MPH. ANOTHER STRONG STORM WAS
LOCATED 5 MILES WEST OF OCTAVIA...MOVING NORTHWEST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OCTAVIA...BIG CEDAR...MUSE...WHITESBORO...HODGEN...HEAVENER...
HONOBIA AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3487 9493 3495 9452 3476 9445 3451 9446
3450 9447 3450 9494
TIME...MOT...LOC 2143Z 158DEG 26KT 3454 9448Special weather statement, Jun 17, 5:14 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT WED JUN 17 2015
OKZ070-172300-
MUSKOGEE OK-
514 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OKTAHA...
MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...COUNCIL HILL...OKTAHA...WAINWRIGHT...BOYNTON AND
JAMESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3584 9572 3564 9542 3555 9546 3556 9571
TIME...MOT...LOC 2213Z 125DEG 17KT 3557 9550Special weather statement, Jun 17, 6:41 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT WED JUN 17 2015
ARZ011-020-180045-
FRANKLIN AR-MADISON AR-
641 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 641 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES EAST OF ALIX TO 11 MILES EAST OF ALIX TO 6
MILES SOUTHEAST OF ETNA...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...PARADISE...ALIX...TAFT...
RED STAR...WEATHERS...OZARK...DENNING...ALTUS...WATALULA...JETHRO...
MOUNTAIN TOP...BARNES...TURNERS BEND...CASS...REDDING...WIEDERKEHR
VILLAGE...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...DUTTON...
PATRICK...BOSTON...DELANEY...CROSSES...WITTER AND ETNA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3592 9350 3587 9352 3577 9351 3576 9369
3538 9370 3536 9375 3540 9380 3532 9381
3531 9384 3573 9392 3576 9389 3576 9393
3585 9395 3603 9365 3601 9344 3597 9345
TIME...MOT...LOC 2341Z 171DEG 26KT 3545 9329 3546 9354
3534 9375Special weather statement, Jun 17, 7:06 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT WED JUN 17 2015
ARZ010-011-019-020-029-180045-
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
706 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHERN MADISON AND SOUTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 705 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES SOUTHEAST OF RED STAR TO MOUNTAIN TOP TO
BLOOMER...MOVING NORTHWEST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...OZARK...MULBERRY...LAVACA...WINSLOW...MOUNTAINBURG..
.ALMA...DYER...FIGURE FIVE...RUDY...LOCKE...MOUNT GAYLER AND LAKE
FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3592 9350 3588 9350 3587 9352 3577 9351
3576 9352 3576 9369 3551 9370 3516 9417
3560 9443 3592 9399 3595 9348 3593 9348
TIME...MOT...LOC 0005Z 147DEG 26KT 3563 9337 3562 9373
3530 9416
LACYSpecial weather statement, Jun 17, 7:44 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT WED JUN 17 2015
ARZ002-010-011-019-180130-
CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
744 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL...CRAWFORD...MADISON AND WASHINGTON
AT 744 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF WEATHERS TO 3 MILES SOUTHWEST OF
DELANEY TO 2 MILES NORTHWEST OF VAN BUREN...MOVING NORTH AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9347 3608 9344 3597 9345 3592 9350
3582 9351 3577 9391 3575 9390 3566 9407
3562 9407 3539 9434 3545 9440 3540 9444
3609 9455 3610 9439 3614 9438 3621 9420
3623 9388 3630 9387 3639 9329 3612 9329
TIME...MOT...LOC 0044Z 171DEG 25KT 3594 9338 3585 9394
3548 9437The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Jun 17, 7:56 PM CDT | River Flood Warning | TSA | Ottawa | 65 hr |
| Jun 17, 8:25 PM CDT | River Flood Warning | TSA | Adair | 59 hr |
| Jun 17, 8:32 PM CDT | Special Weather Statement | TSA | Adair | 43 min |
| Jun 17, 8:34 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| Jun 17, 8:38 PM CDT | River Flood Advisory | TSA | Tulsa | 36 hr |
| Jun 17, 9:16 PM CDT | Special Weather Statement | TSA | Cherokee | 44 min |
| Jun 17, 10:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Jun 18, 1:27 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 1:47 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 6 hr |
| Jun 18, 1:49 AM CDT | Areal Flood Advisory | TSA | Latimer, Pushmataha | 4 hr |
| Jun 18, 3:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Jun 18, 7:16 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 8:31 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Jun 18, 8:44 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Mayes, Muskogee and 2 more | 2 hr |
| Jun 18, 9:02 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 46 hr |
| Jun 18, 9:02 AM CDT | River Flood Warning | TSA | Tulsa | 50 hr |
| Jun 18, 9:23 AM CDT | River Flood Warning | TSA | Sequoyah | 53 hr |
| Jun 18, 9:47 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 8 hr |
| Jun 18, 9:58 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 12 hr |
| Jun 18, 9:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 8 hr |
| Jun 18, 10:49 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 6 hr |
| Jun 18, 1:15 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 2:14 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Jun 18, 2:31 PM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Washington | 6 hr |
| Jun 18, 4:29 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 4 hr |
| Jun 18, 5:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 3 hr |
| Jun 18, 6:10 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 110 min |
| Jun 18, 6:36 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 24 hr |
| Jun 17, 7:06 PM CDT | Special Weather Statement | TSA | Crawford, Franklin | 39 min |
| Jun 17, 7:44 PM CDT | Special Weather Statement | TSA | Carroll, Crawford, Madison, Washington | 46 min |
| Jun 18, 11:13 AM CDT | River Flood Advisory | TSA | Carroll | 33 hr |
| Jun 18, 11:13 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 25 hr |
| Jun 18, 1:31 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 8 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.